Hypergraphs and Lotka-Volterra Systems with Linear Darboux Polynomials.

Saved in:
Bibliographic Details
Title: Hypergraphs and Lotka-Volterra Systems with Linear Darboux Polynomials.
Authors: van der Kamp, Peter H.1 (AUTHOR) P.vanderKamp@LaTrobe.edu.au
Source: Journal of Dynamics & Differential Equations. Sep2026, Vol. 38 Issue 3, p1331-1352. 22p.
Database: Mathematics Source
Full text is not displayed to guests.
FullText Links:
  – Type: pdflink
Text:
  Availability: 1
Header DbId: msf
DbLabel: Mathematics Source
An: 197767765
AccessLevel: 2
PubType: Academic Journal
PubTypeId: academicJournal
PreciseRelevancyScore: 0
IllustrationInfo
Items – Name: Title
  Label: Title
  Group: Ti
  Data: Hypergraphs and Lotka-Volterra Systems with Linear Darboux Polynomials.
– Name: Author
  Label: Authors
  Group: Au
  Data: <searchLink fieldCode="AR" term="%22van+der+Kamp%2C+Peter+H%2E%22">van der Kamp, Peter H.</searchLink><relatesTo>1</relatesTo> (AUTHOR)<i> P.vanderKamp@LaTrobe.edu.au</i>
– Name: TitleSource
  Label: Source
  Group: Src
  Data: <searchLink fieldCode="JN" term="%22Journal+of+Dynamics+%26+Differential+Equations%22">Journal of Dynamics & Differential Equations</searchLink>. Sep2026, Vol. 38 Issue 3, p1331-1352. 22p.
PLink https://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=msf&AN=197767765
RecordInfo BibRecord:
  BibEntity:
    Identifiers:
      – Type: doi
        Value: 10.1007/s10884-025-10446-2
    Languages:
      – Code: eng
        Text: English
    PhysicalDescription:
      Pagination:
        PageCount: 22
        StartPage: 1331
    Titles:
      – TitleFull: Hypergraphs and Lotka-Volterra Systems with Linear Darboux Polynomials.
        Type: main
  BibRelationships:
    HasContributorRelationships:
      – PersonEntity:
          Name:
            NameFull: van der Kamp, Peter H.
    IsPartOfRelationships:
      – BibEntity:
          Dates:
            – D: 01
              M: 09
              Text: Sep2026
              Type: published
              Y: 2026
          Identifiers:
            – Type: issn-print
              Value: 10407294
          Numbering:
            – Type: volume
              Value: 38
            – Type: issue
              Value: 3
          Titles:
            – TitleFull: Journal of Dynamics & Differential Equations
              Type: main
ResultId 1